MathSciNet Relay Station
MathSciNet bibliographic data
MR1829626 (2002b:11089) 11G30 (11G10 14H25 14H40)
Stoll, Michael Implementing 2-descent for Jacobians of hyperelliptic curves. Acta Arith. 98 (2001), no. 3, 245–277.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement